Browse Title Index

Issue Title
Volume 40, Issue 2 (2020) Two-sided Gaussian bounds for fundamental solutions of non-divergence form parabolic operators with Hölder continuous coefficients Abstract   PDF
Mourad Choulli, Giorgio Metafune
Volume 38, Issue 1 (2018) Ulam Stabilities via Pachpatte's Inequality for Volterra-Fredholm Delay Integrodifferential Equations in Banach Spaces Abstract   PDF
Kishor D. Kucche, Pallavi U. Shikhare
Volume 32, Issue 1 (2012) Unfolding of singularities and differential equations Abstract   PDF
B. Konopelchenko
Volume 28, Issue 2 (2008) Uniqueness of the 2-universality Criterion Abstract   PDF
Scott Kominers
Volume 27, Issue 2 (2007) Variational derivation for higher gradient Van der Waals fluids equilibria and bifurcating phenomena Abstract   PDF
Luca Deseri , Timothy J. Healey
Volume 29, suppl. 1 (2009) Variations on a theme of Cofman Abstract   PDF
Mauro Biliotti , Alessandro Montinaro
Volume 32, Issue 1 (2012) WASCOM XVI- International Conference on Waves and Stability in Continuous Media Details   PDF
Volume 27, Issue 2 (2007) Wave stability for nearly-constrained materials in anisotropic generalized thermoelasticity Abstract   PDF
D. J. Leslie , N. H. Scott
Volume 35, Issue 2 (2015) We discuss the behaviour of sequences of sets: we consider convergence of sequences, in particular of nested sequences, with respect to preservation of some properties Abstract   PDF
Bérenger Akon Kpata
Volume 31, Issue 1 (2011) Weak^* closures and derived sets in dual Banach spaces Abstract   PDF
Mikhail I. Ostrovskii
Volume 36, Issue 1 (2016) Zero-dimensional subschemes of projective spaces related to double points of linear subspaces and to fattening directions Abstract   PDF
E. Ballico
Volume 42, issue 2 (2022) (\alpha, \tau )-P-derivations on left near-rings Abstract   PDF
Samir Mouhssine, Abdelkarim Boua
Volume 42, issue 1 (2022) \ast-Ricci soliton on GSSF with Sasakian metric Abstract   PDF
Ram Shankar Gupta, Savita Rani
Volume 28, suppl. 1 (2008) 2-harmonic maps and their first and second variational formulas Abstract   PDF
Jiang Guoying
Volume 15, Issue 1 (1995) 4-dimensional projective planes with a 3-dimensional elation group Abstract   PDF
D. Betten, J.H. Im
Volume 15, Issue 1 (1995) k-archi nei piani di Benz Abstract   PDF
A. Sonnino
Volume 13, Issue 1 (1993) t-spreads of PG(n,q) and regularity Abstract   PDF
L.R.A. Casse, C.M. O'Keefe
Volume 28, Issue 1 (2008) A bi-Lipschitz continuous, volume preserving map from the unit ball onto a cube Abstract   PDF
Jens André Griepentrog, Wolfgang Höppner, Hans-Christoph Kaiser, Joachim Rehberg
Volume 3, Issue 1 (1983) A characterization od a new source entropy Abstract   PDF
B. Forte, C.C.A. Sastri
Volume 18, Issue 2 (1998) A characterization of a certain real hypersurface of the complex projective space Abstract   PDF
Takahito Kikukawa
Volume 15, Issue 2 (1995) A characterization of curves of minimal order as regards singular points and their multiplicities Details   PDF
G. Spoar
Volume 30, Issue 2 (2010) A characterization of groups of exponent p which are nilpotent of class at most 2 Abstract   PDF
Domenico Lenzi
Volume 30, Issue 2 (2010) A characterization of the affine Hall triple systems defined by groups of exponent 3 Abstract   PDF
Domenico Lenzi
Volume 10, suppl. 2 (1990) A character-theory-free characterization of the simple groups M_{11} and L<sub>3</sub>(3) Abstract   PDF
Dieter Held, Jörg Hrabe De Angelis
Volume 15, Issue 2 (1995) A class of topological space geometries Abstract   PDF
Jang Hwan Im
Volume 29, suppl. 1 (2009) A Class of Transitive BLT-Sets Abstract   PDF
Anton Betten
Volume 29, suppl. 1 (2009) A class of two-dimensional translation planes admitting SL(2,5) Abstract   PDF
Alan R. Prince
Volume 13, Issue 2 (1993) A combinatorial lemma on the cartesian product of finite sets Abstract   PDF
U. Bartocci, A. Girardi
Volume 20, Issue 1 (2000-2001) A criterion for a group to be nilpotent Abstract   PDF
Neil Flowers
Volume 26, Issue 2 (2006) A Darboux theorem for generalized contact manifolds Abstract   PDF
David E. Blair, Luigia Di Terlizzi, Jerzy J. Konderak
Volume 18, Issue 1 (1998) A determination of the weight enumerator of the code of the projective plane of order 5 Abstract   PDF
Gary McGuire, Harold N. Ward
Volume 8, Issue 1 (1988) A factorization formula for some entropy ideals Abstract   PDF
Fernando Cobos, Ivan Resina, Fernando Soria
Volume 10, Issue 1 (1990) A formal system for the alternative set theory. A non-extensional approach Abstract   PDF
C. Marchini
Volume 10, Issue 1 (1990) A framework including the theories of continuous functions and certain non-continuous functions Abstract   PDF
J.K. Kohli
Volume 11 (1991) A general version of Breiman's minimax filter Details   PDF
Jürgen Franke
Volume 27, suppl. 1 (2007) A hodgepodge of sets of reals Abstract   PDF
Arnold W. Miller
Volume 26, Issue 1 (2006) A lattice characterization of groups with finite torsion-free rank Details   PDF
Rocco De Luca, Francesco De Giovanni
Volume 5, Issue 1 (1985) A lemma on Schauder bases and its applications Details   PDF
P.K. Kamthan, Manjul Gupta
Volume 27, Issue 2 (2007) A model for the kinetics of thermal damage of biological membranes Abstract   PDF
Luoyi Tao , Paul B. Wells , Jay D. Humphrey , Kumbakonam R. Rajagopal
Volume 27, Issue 2 (2007) A new definition of a pseudo-rigid continuum Abstract   PDF
James Caey
Volume 16, Issue 2 (1996) A new approach to constrained systems with a convex extension Abstract   PDF
Sebastiano Pennisi
Volume 27, Issue 2 (2007) A new class of fit regions Abstract   PDF
Gianpietro Del Piero
Volume 25, Issue 2 (2006) A new class of Gleason parts homeomorphic to the unit disk Abstract   PDF
Raymond Mortini
Volume 14, Issue 2 (1994) A new "weighted" form of the Riemann-Von Mangoldt explicit formula Abstract   PDF
G. Coppola, M.B.S. Laporta
Volume 30, Issue 2 (2010) A note on |N,p,q|_{k},\, (1\leq k\leq 2) summability of orthogonal series Abstract   PDF
Xhevat Z. Krasniqi
Volume 7, Issue 2 (1987) A note on a family of distributional products important in the applications Abstract   PDF
C.O.R. Sarrico
Volume 27, suppl. 1 (2007) A note on A-splitting and A-admissible topologies on function spaces Abstract   PDF
D. N. Georgiou, S. D. Iliadis
Volume 16, Issue 1 (1996) A note on binary designs Abstract   PDF
Danut Marcu
Volume 6, Issue 1 (1986) A note on controllability of certain nonlinear systems Abstract   PDF
Giuseppe Anichini, Giuseppe Conti, Pietro Zecca
Volume 19, Issue 2 (1999) A note on embeddings of projective spaces Abstract   PDF
Hiroaki Taniguchi
Volume 16, Issue 1 (1996) A note on sets having the Steinhaus property Abstract   PDF
S.D. Adhikari, R. Thangadurai
Volume 30, Issue 1 (2010) A note on some homology spheres which are 2-fold coverings of inequivalent knots Abstract   PDF
Agnese Ilaria Telloni
Volume 18, Issue 2 (1998) A note on the stability of autotopism triangles in translation planes Details   PDF
Vikram Jha, Norman L. Johnson
Volume 25, Issue 2 (2006) A nuclear Frechet space of C^∈fty -functions which has no basis Abstract   PDF
Dietmar Vogt
Volume 16, Issue 1 (1996) A parameter choice for minimizing the error bound of Tikhonov regularization method Abstract   PDF
Hasan M. Ymeri
Volume 23, Issue 2 (2004) A Personal Overview on the Reduction Methods for Partial Differential Equations Abstract   PDF
Giuseppe Saccomandi
Volume 14, Issue 1 (1994) A quantization of diffusion processes on manifolds Abstract   PDF
Y.G. Lu
Volume 27, Issue 2 (2007) A quest for on 'extended' continuum mechanics Abstract   PDF
Gianfranco Capriz
Volume 9, Issue 2 (1989) A remark about the embedding (H(E/F),tau)to(H(E),tau), with tau=tau<sub>0</sub>,tau_omega, in Frechet spaces Abstract   PDF
S. Ponte
Volume 11 (1991) A remark on bases in quotients of ell<sub>p</sub> when 0 < p < 1 Abstract   PDF
N.J. Kalton
361 - 420 of 1097 Items << < 2 3 4 5 6 7 8 9 10 11 > >> 

Questo sito utilizza un cookie tecnico per consentire la corretta navigazione. Se vuoi saperne di più consulta l'informativa estesa.

e-ISSN: 1590-0932